# SDR UIEA2017053000876

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING REFUELING PORT ACCESS CUTOUT FOUND CORROSION. LT OVERWING CORROSION AROUND FUEL FILL PORT WAS LOCALLY BLENDED TO CREATE TWO FLAT SURFACE WITH CONSTANT THICKNESS OF 0.210" AND 0.250" TO ALLOW FLAT SEATING OF TWO CUSTOM FILLERS. THE MIN THK WAS 0.207". EXTERNAL REPAIR DOUBLER INSTALLED AS PER EN1089-17, REV-.
